Translator Disclaimer
2005 A categorification for the chromatic polynomial
Laure Helme-Guizon, Yongwu Rong
Algebr. Geom. Topol. 5(4): 1365-1388 (2005). DOI: 10.2140/agt.2005.5.1365

Abstract

For each graph we construct graded cohomology groups whose graded Euler characteristic is the chromatic polynomial of the graph. We show the cohomology groups satisfy a long exact sequence which corresponds to the well-known deletion-contraction rule. This work is motivated by Khovanov’s work on categorification of the Jones polynomial of knots.

Citation

Download Citation

Laure Helme-Guizon. Yongwu Rong. "A categorification for the chromatic polynomial." Algebr. Geom. Topol. 5 (4) 1365 - 1388, 2005. https://doi.org/10.2140/agt.2005.5.1365

Information

Received: 16 December 2004; Accepted: 11 May 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1081.05034
MathSciNet: MR2171813
Digital Object Identifier: 10.2140/agt.2005.5.1365

Subjects:
Primary: 57M27
Secondary: 05C15

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.5 • No. 4 • 2005
MSP
Back to Top